# SDR MASA97160

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 82520974105
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW NOTICED A FLOOR TRACK LIGHTING COVER AT ROW 8 WAS CRACKED.  THIS ITEM WAS DEFERRED AS A NAI.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
